# SDR FDEA200911083904

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AMC710049
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SURFACE FOUND CRACKED AT FWD OF REAR SPAR PLANE AT APPROX ZFR 540 AREA.  REPAIR CARRIED OUT ON VERT STAB LT SURFACE SKIN AT FWD OF REAR SPAR  PLANE AT APROX ZFR 540 IAW EA 1-5530-135661.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 108.
